# SDR SWIA200515904

- Difficulty date: November 23, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 6,812 hours, 6,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING FWD EMERGENCY EXIT LIGHT INOP.  RELAMPED RT WING FWD EMERGENCY LIGHT BULB REF 33-40-00.  OPERATIONAL CHECK GOOD.
